Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Inversion of the $ n$-dimensional Laplace transform


Author: Bruce S. Berger
Journal: Math. Comp. 20 (1966), 418-421
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. A. Ditkin and A. P. Prudnikov, Operatsionnoe ischislenie po dvum peremennym i ego prilozheniya, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1958 (Russian). MR 0109998
  • [2] A. Erdélyi, Inversion formulae for the Laplace transformation, Philos. Mag. (7) 34 (1943), 533–537. MR 0008434
  • [3] A. Erdélyi, Note on an inversion formula for the Laplace transformation, J. London Math. Soc. 18 (1943), 72–77. MR 0009066
  • [4] A. Erdélyi, The inversion of the Laplace transformation, Math. Mag. 24 (1950), 1–6. MR 0037398
  • [5] A. Erdélyi, W. Magnus, F. Oberhettinger & F. G. Tricomi, Higher Transcendental Functions, Vol. I, McGraw-Hill, New York, 1953. MR 15, 419.
  • [6] A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Tables of integral transforms. Vol. II, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1954. Based, in part, on notes left by Harry Bateman. MR 0065685
  • [7] Athanasios Papoulis, A new method of inversion of the Laplace transform, Quart. Appl. Math. 14 (1957), 405–414. MR 0082734
  • [8] D. Voelker & G. Doetsch, Die zweidimensionale Laplace-Transformation, Birkhäuser, Basel, 1950. MR 12, 699.
  • [9] D. V. Widder, "An application of La Guerre polynomials," Duke Math. J., v. 1, 1935, pp. 126-136.
  • [10] F. G. Tricomi, Rend. Accad. Lincei, 1935, pp. 232-420.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-66-99929-7
Article copyright: © Copyright 1966 American Mathematical Society